# SDR AALA20050065

- Difficulty date: January 31, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHTS FROM ROW 24 TO 31 INOPERATIVE.  REPLACED BATTERY PACKS FOR CEILING EMERGENCY LIGHTS AT ROWS 24 TO 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
